# SDR 9800579615

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Engine: Pwa JT8D9A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ55GAN1
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 FUEL FLOW INDICATION BECAME ERRATIC DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE PLACED THE NR 2 FUEL FLOW INDICATOR ON MEL.  THE AIRCRAFT WAS RELEASED AND CONTINUED AS SCHEDULED.  THE FUEL FLOW INDICATOR POWER SUPPLY WAS SUBSEQUENTLY REPLACED, OPERATIONAL CHECK WAS SATISFACTORY.
